Partitions with Prescribed Hook Differences

George E. Andrews, R. J. Baxter, D. M. Bressoud, W. H. Burge, P. J. Forrester, G. Viennot

Research output: Contribution to journalArticlepeer-review

42 Scopus citations


We investigate partition identities related to off-diagonal hook differences. Our results generalize previous extensions of the Rogers—Ramanujan identities. The identity of the related polynomials with constructs in statistical mechanics is discussed.

Original languageEnglish (US)
Pages (from-to)341-350
Number of pages10
JournalEuropean Journal of Combinatorics
Issue number4
StatePublished - 1987

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Partitions with Prescribed Hook Differences'. Together they form a unique fingerprint.

Cite this